ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

A Coupled Random Fixed Point Result With Application in Polish Spaces

Journal: Sahand Communications in Mathematical Analysis (Vol.11, No. 1)

Publication Date:

Authors : ; ;

Page : 99-113

Keywords : Coupled random fixed point; $varphi $-contraction; Polish space; Random nonlinear integral equations;

Source : Download Find it from : Google Scholarexternal


In this paper, we present a new concept of random contraction and prove a coupled random fixed point theorem under this condition which generalizes stochastic Banach contraction principle. Finally, we apply our contraction to obtain a solution of random nonlinear integral equations and we present a numerical example.

Last modified: 2019-04-28 14:06:53